The Stability of the Generalized Form for the Gamma Functional Equation
Commun. Korean Math. Soc. 2000 Vol. 15, No. 1, 45-50
Gwang Hui Kim, Young Whan Lee
Kangnam University, Taejon University
Abstract : The modified Hyers-Ulam-Rassias stability of the generalized form $g(x+p)=\varphi(x)g(x)$ for the Gamma functional equation shall be proved. As a consequence we obtain the stability theorems for the gamma functional equation.
Keywords : functional equations, stability of functional equations, modified Hyers-Ulam-Rassias stability
MSC numbers : 39B22, 39B72
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd